# SDR DL72S954709

- Difficulty date: December 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407DA
- Make and model: Boeing 727232
- Aircraft serial: 21151
- System (JASC): 2150 · Cabin Cooling System
- Part: Cooling Valve
- Condition: Failed
- Location: Air Connector
- Component: M9131
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AND LEVEL AT FL 240, WERE UNABLE TO MAINTAIN, CABIN SLOWEST RATE OF ASSENT WAS 700 FPM.  DESCENDED AND RETURNED TO JFK.  FOUND EQUIPMENT COOLING VALVE STUCK OPEN.  REPLACED VALVE.  RETURNED TO SERVICE.
